# SDR UALA2012051002675

- Difficulty date: May 7, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 66,964 hours, 9,522 cycles
- Engine: Pwa PW40903
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Monitor
- Part number: 285W0037101
- Condition: Faulty
- Location: Wai System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE WAI CARD REPEAT GRIPE.  TRIED TO RESET WAI CARD, NO HELP.  UNABLE TO RUN WAI SYSTEM TEST VIA MAT.  CAN NOT COMMUNICATE WITH CARD.   SUSPECT BAD ACIPS OR LINEAR MONITOR (A3) AT P84.  NO TIME TO FURTHER TROUBLESHOT, BOTH WAI VALVES DEACTIVATED.   MAT SHOWS MAINTENANCE MESSAGE 31-14 023, LINEAR-MONITOR 1 RSCF P084A03. SWAPPED RSCF AND LSCF A03'S CARDS PER MM31-09-01 PG 401 AND WAI SYSTEM MESSAGE CLEARED AND WAI SYSTEM GROUND TEST PASSED ON MAT 147121ACC TO AMM31-09-00 RSCF (P84) A03 LIN REG 4 POWERS A7 C ACIPS WHILE ON LSCF (P85) IT POWERS A07 SPARE CARD.   NO DISCREPANCIES FOUND SUSPECT BAD LINEAR MONITOR.
